Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Thigh pinched, starts bleeding, little black thing on thigh, used band aid to suffocate

a couple of days ago i was sitting on the couch and i felt somthing pinch on my thigh, but i didnt notice anything besides a bit of bleeding . a couple of days after i looked back at the scab and i looked closely and there was a little black thing, i went to pull it out with tweezers but it seemed to be going deeper into my skin and seemed to be moving....?? i have now put a band aid over it to sufocate it
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
1. most likely explanation could be bacterial [skin] infection,due to previous bleeding [since tried to pulling it out and thus spreading the infection deeper], scab is obviously blood.
2. seek an opinion of dermatologist for appropriate treatment [since there is no long term health risk but may end up with scar formation]

. since the commonest organism related to skin infection is "staphylococcus Aureus" thus prescribed medicine will be directed towards it.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor